I took dramamine and it made me feel better but then I tried to go to sleep and I started itching could I be allergic to it or does these meds just cause that?
I myself have never heard of people itching after taking dramamine. So,yeah, you may be having a small allergic reaction. Do you have the same problem when you take anything with diphenhydramine (This is in OTC night time sleep aids and in benadryl and I beleive Dramamine has it too.) Was the itching really bad or sort of short of being annoying and unpleasent?
If you are allergic, talk with your Doc to get something that may help without the itching.
Hope this helps ;)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
I just started Seroquel XR 150 last night and I already feel calmer. I sleep until 2pm. Does anyone?
Posted 19 Nov 2010 • 2 answers
Posted 15 Apr 2011 • 2 answers
Posted 5 Jul 2011 • 1 answer
Posted 10 Mar 2016 • 2 answers